# SDR 0200525505

- Difficulty date: February 5, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Aircraft time: 56,292 hours, 23,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK ON FLOORBEAM AT BS 700 LBL 25.  REPAIRED PER EA 55-188102.
